# SDR SWAA2018100925792

- Difficulty date: September 8, 2018
- Submitted: October 10, 2018
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 42,252 hours, 25,060 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 182A3001
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER RIB AT STAB LEADING EDGE STA 123.85 2ND, VERTICAL STIFFENER CRACKED.  REPAIRED STIFFENER IAW SRM & DWG.
